# SDR SWAA2020122838588

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 72,717 hours, 42,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN LENS FELL OFF.  DMA # 0414460 R & R EXIT 1 BL ASSEMBLY ON L1 ENTRANCE, REF AMM 35-51-01 CL NR 64016.
